# SDR CA130312007

- Difficulty date: February 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 82420370001
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FUSELAGE DOORS WARNING LIGHT ILLUMINATED DURING CRUISE, THE CREW CONFIRMED THE FWD BAGGAGE WARNING INDICATION ON MFD AND DECIDED TO RETURN TO BASE. NO ANOMALY NOTED ON CABIN PRESSURIZATION SYSTEM.  TROUBLESHOOTING CONFIRMED LOCK SENSOR, S36, WIRE HARNESS BROKEN.  THE ACFT RETURNED TO SERVICE AFTER WIRE REPAIR.  NOTE THIS ACFT IS POST SB 84-52-68 INCORPORATED IN FEB 2012, BUT PRE-IS4Q5200044, PRE-SB 84-52-74.
